Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Feeling weak while masturbating. Medicines to overcome

Dear Sir, i am 23 year old look wise i have ravage body, but the problem is i hand shaking my pins very much, and i feel week from inside , this thing i am doing from 6 years(minimum) , maximum 4 times a day sometimes, or 1 time a day sometimes, or 2 or 3 days gap sometimes,. i want to leave this but i can n pleae do something, give me some medicine to recover me please, my eye side get also week by this, i will be very thankfull to you,
Asked On : Wed, 8 Aug 2012
Answers:  2 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
Thanks for query,
Masturbating 2-3 times a week is a normal in this age group but we don't see it is as strictly.
It shows more frequency in some individuals then others.
It doesn't harm you nor loss any essential elements from body.If this happens then all married person becomes weak in initial years of marriage life as the enjoys more frequent intercourse daily.
So nothing to worry.
Just take form determination to reduce its frequency.
Take healthy nourishing vitamin rich food.Avoid junk foods.
Do some Yoga.
Thanks.
Answered: Wed, 8 Aug 2012
I find this answer helpful
General & Family Physician Dr. Divya Kuttikrishnan's  Response
Hello there,

I don't think there is any medicine for this. I feel it would be best if you divert yourself and engage in other healthy activities like sports, exercise, pursuing hobbies and interests. Also , it is a psychological feeling that you are feeling weak from the act.

Please visit an ophthalmologist if you feel your eyesight is weak. However,weak eyesight has nothing to do with masturbation.

Hope this helps

regards,
Dr. Divya Kuttikrishnan
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor